Ask a Pharmacist Expert Forum
Worried
About This Forum:

Questions in the Ask a Pharmacist Forum are being answered by pharmacists. Topics include: General information on prescription medication, over-the-counter medications, brand drugs, generic equivalents, common uses, drug therapy, drug interactions, possible side effects, travel medications, pill identification and proper disposal of expired, damaged and unusable medications.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Avatar universal
Worried
I have descoverd of recent that when i urinate and getting to the end of my urine,i have notice that some amount of sperm comes out with no pain or sensation and am worried cause it seems its affecting my erection thanks
Discussion is closed
Cancel
1 Answers
Page 1 of 1
4475871 tn?1355180944
It is not possible to provide a diagnosis via the internet, but I would recommend you follow up with a urologist to determine exactly what it is causing your symptoms and if any additional medical treatment is indicated.
Discussion is closed
Cancel
Comment
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank